Alert archive / Nebraska / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 124, NWS Cheyenne, WY

June 22, 2013Laramie County, Wyoming; Banner County, Kimball County, Nebraska

NWS Cheyenne, WY issued this severe thunderstorm warning at Jun 22, 2013, 5:21 PM MDT for Laramie County, Wyoming; Banner County, Kimball County, Nebraska. It was in force for 54 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 22, 2013, 5:21 PM MDT (23:21 UTC)
Expired
Jun 22, 2013, 6:15 PM MDT
In force
54 min
Issued by
NWS Cheyenne, WY
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Banner County, NE, Kimball County, NE, Laramie County, WY

The radar

The Cheyenne radar (KCYS), 73 km from the middle of the area, began a volume at 23:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 22, 5:23 PM MDTHAIL 1.58 Sw Albin, WY
Jun 22, 6:08 PM MDTHAIL 14 W Oliver Reservoir, NE
Jun 22, 6:19 PM MDTHAIL 1.75Bushnell, NEREPORTED AT BUSHNELL AND AT OLIVER LAKE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 22, 10:59 AM MDTTornado WatchSPC7 hr
Jun 22, 2:13 PM MDTTornado WatchSPC6 hr

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 11.4 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2013-06-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 9 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2013-06-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -5 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
9 J/kg
Mixed-layer CIN
-479 J/kg
Mixed-layer LCL
1617 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
-5 m²/s²
0-3 km storm-relative helicity
63 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

907 
WUUS55 KCYS 222321
SVRCYS
NEC007-105-WYC021-230015-
/O.NEW.KCYS.SV.W.0124.130622T2321Z-130623T0015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
521 PM MDT SAT JUN 22 2013

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN BANNER COUNTY IN THE PANHANDLE OF NEBRASKA...
  WESTERN KIMBALL COUNTY IN THE PANHANDLE OF NEBRASKA...
  EAST CENTRAL LARAMIE COUNTY IN SOUTHEAST WYOMING...

* UNTIL 615 PM MDT

* AT 518 PM MDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 10 MILES WEST OF HARRISBURG TO 7 MILES NORTHWEST OF
  PINE BLUFFS...AND MOVING EAST AT 30 MPH.

  HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  PINE BLUFFS AROUND 525 PM MDT.
  OLIVER CAMPGROUND AND OLIVER RESERVOIR AROUND 555 PM MDT.

OTHER LOCATIONS IN THE WARNING INCLUDE BUSHNELL.

THIS SEVERE THUNDERSTORM WARNING REPLACES THE PREVIOUS SEVERE 
THUNDERSTORM WARNING IN EFFECT FOR THIS AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN
CHEYENNE.

&&

LAT...LON 4125 10429 4157 10409 4157 10405 4162 10405
      4166 10403 4141 10351 4110 10382
TIME...MOT...LOC 2320Z 263DEG 25KT 4160 10391 4124 10414

HAIL...1.00IN
WIND...60MPH

$$

RUBIN
1 follow-up statement
490 
WWUS55 KCYS 222346
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
546 PM MDT SAT JUN 22 2013

NEC007-105-WYC021-230015-
/O.CON.KCYS.SV.W.0124.000000T0000Z-130623T0015Z/
BANNER NE-KIMBALL NE-LARAMIE WY-
546 PM MDT SAT JUN 22 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL
LARAMIE...NORTHWESTERN KIMBALL AND SOUTHWESTERN BANNER COUNTIES UNTIL
615 PM MDT...

AT 542 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES SOUTHEAST
OF ALBIN...AND MOVING EAST AT 20 MPH.

HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF EAST
CENTRAL LARAMIE...NORTHWESTERN KIMBALL AND SOUTHWESTERN BANNER
COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN
CHEYENNE.

&&

LAT...LON 4128 10413 4166 10403 4141 10351 4121 10385
TIME...MOT...LOC 2346Z 265DEG 19KT 4137 10400

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH

$$

RUBIN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 5:13 PM MDT, 8 minutes earlier.

Area forecast discussion, Jun 22, 5:13 PM MDT, 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
513 PM MDT SAT JUN 22 2013

.SHORT TERM...(THIS EVENING THROUGH SUNDAY)
ISSUED AT 417 PM MDT SAT JUN 22 2013

THE CLUSTER OF THUNDERSTORMS MOVING THROUGH AREAS EAST OF THE
LARAMIE RANGE WILL CONTINUE TO SHIFT EAST DURING THE COURSE OF THE
EVENING. 0-1KM STORM RELATIVE HELICITY VALUES ARE RANGING FROM
50-100M^2/S^2 IN GOSHEN AND ALBANY COUNTIES. FURTHER EAST OF THIS
COUNTIES LCL'S ARE A BIT LOWER WITH VALUES RANGING FROM 500M-
1000M. THEREFORE...CONTINUED TORNADO THREAT LOOKS TO BE FAIRLY
MARGINAL THIS EVENING...BUT STILL CANNOT RULE SOME BRIEF
TOUCHDOWNS AS THE LINE CONTINUES TO PUSH EAST. MEANWHILE...LARGE HAIL AND DAMAGING WIND THREAT STILL LOOKS
FAVORABLE AT THIS TIME. ALL OF THIS ACTIVITY CONTINUES TO DEVELOP
AHEAD OF THE MAIN SHORTWAVE PIVOTING THROUGH CENTRAL WYOMING. THIS
SHORTWAVE WILL CONTINUE TO SHIFT EAST THIS EVENING AND BRING DRIER
AIR INTO THIS EVENING. WE WILL BE CLEARING THE TORNADO WATCH IN
CONVERSE AND ALBANY COUNTIES SHORTLY.

TONIGHT AND SUNDAY:
CLEARING SKIES ARE EXPECTED LATE THIS EVENING AND OVERNIGHT AS THE
SUBSIDENCE BUILDS IN WITH THE PASSING SHORTWAVE. IT MAY BE QUITE
COOL IN A FEW LOCATIONS WITH 40S IN WYOMING AND 50S IN THE
NEBRASKA PANHANDLE. LEE SIDE TROF DOES TRY TO SET UP CAMP...BUT
NOT REAL CONFIDENT THAT SHOWERS AND STORMS WILL DEVELOP. FOR
NOW...WE WILL CONSISTENCY SAKE WE WILL KEEP THE CHANCE OF SHOWERS
AND THUNDERSTORMS IN THE PICTURE.

.LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY)
ISSUED AT 417 PM MDT SAT JUN 22 2013

NOT MANY CHANGES MADE TO THE LONG TERM DUE TO WIDESPREAD SEVERE
WEATHER THIS AFTERNOON. WE WILL NEED TO WATCH FOR A POTENTIAL
SHORTWAVE MOVING THROUGH THE NORTHERN PARTS OF THE FORECAST AREA
MONDAY NIGHT AND TUESDAY WHICH MAY BRING A CHANCE OF SHOWERS OF
THUNDERSTORMS. OTHERWISE...THE UPPER LEVEL RIDGE WILL CONTINUE TO
BUILD OVER THE REGION LATER IN THE WEEK AND BRING WARMER
TEMPERATURES.

COX
&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SUNDAY EVENING) ISSUED
AT 530 PM MDT SAT JUN 22 2013

VFR CONDITIONS ARE EXPECTED ACROSS THE WYOMING TAF SITES TONIGHT.
HOWEVER...THERE MAY BE A CHANCE OF ISOLATED AFTERNOON
THUNDERSTORMS MAINLY NEAR THE CYS TAF SITE ON SUNDAY AFTERNOON IN
ASSOCIATION WITH A WEAK UPPER LEVEL WAVE MOVING THROUGH SOUTHEAST
WYOMING AND SOUTHERN NEBRASKA PANHANDLE LATE SUNDAY AFTERNOON.

COX
&&

.FIRE WEATHER...
ISSUED AT 417 PM MDT SAT JUN 22 2013

LOW RELATIVE HUMIDITIES WILL BE IN STORE FOR AREAS MAINLY WEST OF
THE LARAMIE RANGE SUNDAY AFTERNOON. OTHERWISE...THE LEE SIDE TROF
IS EXPECTED TO DEVELOP OVER THE AREA ON MONDAY WITH GUSTY AND DRY
SOUTHWEST FLOW POSSIBLE WEST OF THE LARAMIE RANGE ON MONDAY WHICH
WILL FAVOR INCREASE FIRE RISK.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...NONE.
NE...NONE.
&&

SHORT TERM...REC
LONG TERM...SLA
AVIATION...REC
FIRE WEATHER...REC
Hazardous weather outlook, Jun 22, 4:32 AM MDT, 12 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
432 AM MDT SAT JUN 22 2013

NEZ002-003-019>021-054-055-095-096-WYZ101>103-106>108-117>119-
231100-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS-
NIOBRARA COUNTY-NORTH LARAMIE RANGE-
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
432 AM MDT SAT JUN 22 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE...SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER THE AREA THIS
AFTERNOON AND CONTINUE INTO THE EVENING HOURS WHILE MOVING
GENERALLY EASTWARD. SOME STORMS WILL LIKELY BECOME SEVERE EAST OF
THE MOUNTAINS WITH LARGE HAIL THE MAIN THREAT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

ANOTHER ROUND OF THUNDERSTORMS SHOULD OCCUR SUNDAY AFTERNOON AND
EVENING WITH SEVERE STORMS POSSIBLE AGAIN. FEWER STORMS SHOULD
OCCUR MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

WYZ104-105-109>116-231100-
FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN-
CENTRAL CARBON COUNTY-NORTH SNOWY RANGE FOOTHILLS-
SOUTHWEST CARBON COUNTY-SIERRA MADRE RANGE-
UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-LARAMIE VALLEY-
SOUTH LARAMIE RANGE-
432 AM MDT SAT JUN 22 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL WYOMING AND
SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

ISOLATED THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

In the hours before

Local storm report, Jun 22, 4:34 PM MDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
434 PM MDT SAT JUN 22 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0433 PM     HAIL             HILLSDALE               41.21N 104.48W
06/22/2013  E0.25 INCH       LARAMIE            WY   TRAINED SPOTTER

            ALSO HEAVY RAIN

&&

BCHAPMAN
Local storm report, Jun 22, 4:38 PM MDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
438 PM MDT SAT JUN 22 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0433 PM     NON-TSTM WND GST 10 NE CHEYENNE          41.25N 104.66W
06/22/2013  E60 MPH          LARAMIE            WY   NWS EMPLOYEE

&&

BCHAPMAN
Local storm report, Jun 22, 4:46 PM MDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
446 PM MDT SAT JUN 22 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0444 PM     HAIL             9 NW BURNS              41.28N 104.48W
06/22/2013  E0.25 INCH       LARAMIE            WY   TRAINED SPOTTER

            HEAVY RAIN ALSO

0444 PM     HAIL             TORRINGTON              42.07N 104.18W
06/22/2013  E0.88 INCH       GOSHEN             WY   TRAINED SPOTTER

&&

BCHAPMAN
Local storm report, Jun 22, 4:55 PM MDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
455 PM MDT SAT JUN 22 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0454 PM     HAIL             LA GRANGE               41.64N 104.16W
06/22/2013  M1.50 INCH       GOSHEN             WY   TRAINED SPOTTER

&&

HAHN
Local storm report, Jun 22, 5:00 PM MDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
500 PM MDT SAT JUN 22 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0454 PM     HAIL             7 NE LANCE CREEK        43.10N 104.54W
06/22/2013  M0.88 INCH       NIOBRARA           WY   TRAINED SPOTTER

&&

RUBIN
Local storm report, Jun 22, 5:14 PM MDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
514 PM MDT SAT JUN 22 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 PM     HAIL             12 NW HARRISBURG        41.67N 103.90W
06/22/2013  E2.50 INCH       BANNER             NE   CO-OP OBSERVER

            HAIL MOSTLY QUARTER SIZED WITH SOME TO SIZE OF TENNIS
            BALLS. HEAVY RAIN WITH VIS DOWN TO 1/8 MI. 2 WINDOWS
            DAMAGED. ONE CRACKED. ONE BROKEN OUT. BOTH ON NORTH SIDE
            OF HOUSE.

&&

BCHAPMAN

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 21, 6:02 PM MDTSevere Thunderstorm WarningCYSNiobrara43 min
Jun 21, 6:13 PM MDTSevere Thunderstorm WarningCYSGoshen, Platte47 min
Jun 21, 6:27 PM MDTSevere Thunderstorm WarningCYSGoshen48 min
Jun 21, 6:46 PM MDTSevere Thunderstorm WarningCYSConverse44 min
Jun 21, 6:59 PM MDTSevere Thunderstorm WarningCYSGoshen, Platte46 min
Jun 21, 7:11 PM MDTSevere Thunderstorm WarningCYSGoshen, Platte64 min
Jun 21, 7:30 PM MDTSevere Thunderstorm WarningCYSConverse, Niobrara45 min
Jun 21, 8:12 PM MDTSevere Thunderstorm WarningCYSConverse, Niobrara48 min
Jun 21, 8:58 PM MDTSevere Thunderstorm WarningCYSConverse47 min
Jun 21, 9:12 PM MDTSpecial Weather StatementCYSLaramie33 min
Jun 21, 9:37 PM MDTSpecial Weather StatementCYSConverse53 min
Jun 22, 12:26 PM MDTSpecial Weather StatementCYSAlbany64 min
Jun 22, 12:57 PM MDTSevere Thunderstorm WarningCYSAlbany, Converse, Platte48 min
Jun 22, 1:19 PM MDTSpecial Weather StatementCYS56 min
Jun 22, 1:23 PM MDTSpecial Weather StatementCYS67 min
Jun 22, 1:28 PM MDTSevere Thunderstorm WarningCYSPlatte47 min
Jun 22, 1:39 PM MDTTornado WarningCYSPlatte51 min
Jun 22, 1:47 PM MDTTornado WarningCYSConverse43 min
Jun 22, 2:25 PM MDTTornado WarningCYSGoshen, Platte50 min
Jun 22, 2:27 PM MDTSevere Thunderstorm WarningCYSConverse48 min
Jun 22, 2:45 PM MDTSevere Thunderstorm WarningCYSGoshen, Laramie, Platte45 min
Jun 22, 3:15 PM MDTSevere Thunderstorm WarningCYSConverse, Niobrara45 min
Jun 22, 3:27 PM MDTSevere Thunderstorm WarningCYSGoshen, Platte48 min
Jun 22, 3:28 PM MDTSevere Thunderstorm WarningCYSGoshen47 min
Jun 22, 3:53 PM MDTTornado WarningCYSGoshen37 min
Jun 22, 4:17 PM MDTSevere Thunderstorm WarningCYSGoshen, Laramie58 min
Jun 22, 4:26 PM MDTSevere Thunderstorm WarningCYSConverse, Goshen, Niobrara, Platte49 min
Jun 22, 4:29 PM MDTSevere Thunderstorm WarningCYSGoshen46 min
Jun 22, 4:44 PM MDTTornado WarningCYSGoshen31 min
Jun 22, 4:56 PM MDTAreal Flood AdvisoryCYSGoshen, Platte4 hr
Jun 21, 6:36 PM MDTSevere Thunderstorm WarningCYSDawes, Sioux54 min
Jun 22, 5:13 PM MDTTornado WarningCYSBanner32 min
Jun 22, 5:36 PM MDTSevere Thunderstorm WarningCYSScotts Bluff54 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2013Severe Thunderstorm Warnings in Wyoming, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.